MAUDE Adverse Event Report: ARTHREX, INC. 25MM CENTRAL POST, MODULAR; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 25MM CENTRAL POST, MODULAR; SHOULDR PROSTH, REVERSE CONFIG
Model Number 25MM CENTRAL POST, MODULAR
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via phone that an ar-9561-25p univers revers modular glenoid system, central post, modular 25 mm was not connecting to the glenoid base plate connection.The case was completed opening another ar-9561-25p with no reported delay in the procedure or additional anesthesia administered.No fragments broke inside the patient.This was discovered during a reverse total shoulder procedure on (b)(6) 2023, with no adverse event or patient harm.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion and/or not using glenosphere forceps.Per the precautions of the dfu for this device: 25.Thoroughly clean and dry tapers, prior to attachment of modular components to avoid crevice corrosion and improper seating.Glenosphere forceps are required to verify integrity of the morse taper connection between glenosphere and baseplate.

Brand Name
25MM CENTRAL POST, MODULAR
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18049050
Report Number1220246-2023-08503
Device Sequence Number8076574
Product Code PHX
UDI-Device Identifier00888867296527
UDI-Public00888867296527
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25MM CENTRAL POST, MODULAR
Device Catalogue NumberAR-9561-25P
Device Lot Number15047267
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2023
Supplement Date Received by Manufacturer03/07/2025
Initial Report FDA Received Date11/01/2023
Supplement Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown